# SDR AALA20071627

- Difficulty date: August 26, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 8C INOPERATIVE.  SECURED PINS FOR EMERGENCY LIGHT AT SEAT 8C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
